# SDR DALA2019101805980

- Difficulty date: October 18, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 483AL ON RH PYLON. REPAIRED BY WELDS ACCESS PANEL 483AL RH PYLON AS PER ER/A PRI 582212-14 REV 0 PAGE 1 TO 6 ER/A 582212-14 REV ORIGINAL SHEET 1 TO 6.
